# SDR 08FDEA03898

- Difficulty date: September 16, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC12437
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD LOWER TE PANEL 545 BB IS WORN. PANEL FOUND TO BE OUT OF LIMITS IAW SRM 57-00-01.  FABRICATED IAW DWG ARC 1283.  HEAT TREATED IAW TPS 1003.  ALODINED & PRIMED IAW SRM 51-21-01.  PAINTED IAW SRM 51-21-02.  PART MARKED IAW GMM 7-0-1001.
